# SDR DALA2023101408450

- Difficulty date: October 13, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,722 hours, 34,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY ABOVE R1 DOOR HANDLE, BR9051-001, IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY ON THE R1 DOOR. OPERATIONAL CHECK WAS GOOD. (LP #7217465)
